Analytical solutions to the navier-stokes-poisson equations with density-dependent viscosity and with pressure

Ling Hei YEUNG, Man Wai YUEN

Research output: Contribution to journalArticles

8 Citations (Scopus)

Abstract

We study some particular solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure, in radial symmetry. With an extension of the previous known blow-up solutions for the Euler-Poisson equations with pressureless Navier-Stokes-Poisson density-dependent viscosity, we constructed the corresponding self-similar blow-up solutions for the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Our solutions can provide concrete examples for testing the validation and stabilities of numerical methods for the systems. Copyright © 2011 American Mathematical Society.
Original languageEnglish
Pages (from-to)3951-3960
JournalProceedings of the American Mathematical Society
Volume139
Issue number11
DOIs
Publication statusPublished - Nov 2011

Citation

Yeung, L. H., & Yuen, M. W. (2011). Analytical solutions to the navier-stokes-poisson equations with density-dependent viscosity and with pressure. Proceedings of the American Mathematical Society, 139(11), 3951-3960. doi: 10.1090/S0002-9939-2011-11048-7

Keywords

  • Fluids
  • Navier-Stokes-Poisson equations
  • Density-dependent viscosity
  • With pressure
  • Blowup
  • Free boundary
  • Self-similar solutions
  • Global solutions
  • Gaseous stars
  • Semi-conductor models

Fingerprint Dive into the research topics of 'Analytical solutions to the navier-stokes-poisson equations with density-dependent viscosity and with pressure'. Together they form a unique fingerprint.